MAUDE Adverse Event Report: K2M, INC. OCCIPITAL PLATE; SIZE (S); POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. OCCIPITAL PLATE; SIZE (S); POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-42432
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 9 months post-operatively a yukon oct occipital plate broke.The patient has been revised.A review of the imaging provided by the field indicated that there was also a fractured screw and a migrated set screw.This report is for the broken plate.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.
 
Event or Problem Description
It was reported that approximately 9 months post-operatively a yukon oct occipital plate fractured.The patient has been revised.A review of the imaging provided by the field indicated that a rod and a set screw had also migrated.This report is for the fractured plate.

Brand Name
OCCIPITAL PLATE; SIZE (S)
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15475858
Report Number3004774118-2022-00339
Device Sequence Number5836037
Product Code NKG
UDI-Device Identifier10888857352247
UDI-Public10888857352247
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-42432
Device Catalogue Number7601-42432
Device Lot NumberNEJM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown